# SDR FDEA200907132603

- Difficulty date: July 13, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: A52110406246
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION UNDERNEATH DOOR STOP FITTING 7 AND 8 IN WEB OF LT FWD PAX DOOR. REPAIR PERFORMED BY REPLACEMENT OF PART IAW SRM 51-72-10.
